Generic Brufen (Ibuprofen) 400mg

Generic Brufen (Ibuprofen) 400mg

Generic Brufen (Ibuprofen) 400mg

Active ingredient:  Ibuprofen

Out of stock
€1.09 / pill
  • Buy 32 pills for €1.02 each and save 6%
  • Buy 48 pills for €1 each and save 8%

Generic Brufen (Ibuprofen) 400mg is an anti-inflammatory treatment to relieve the symptoms of osteoarthritis, rheumatoid arthritis, mild to medium pain, menstrual pain, and migraine and fever.




General information

Generic Brufen (Ibuprofen) 400mg is an anti-inflammatory treatment to relieve the symptoms of osteoarthritis, rheumatoid arthritis, mild to medium pain, menstrual pain, and migraine and fever.

Directions

Take Brufen (Ibuprofen) as directed by your health care provider. It is usually taken with food as it may upset your stomach. It may take a couple of weeks for you to feel the full effect of this medication, so it is essential it is taken regularly and consistently. Do not alter your dose or suddenly stop taking Brufen (Ibuprofen) without first consulting your health care provider.

Precautions

Before taking Brufen (Ibuprofen) always ensure your health care provider is aware of any allergies you have, any medication you are taking (including non-prescription medication), and inform your health care provider if you are pregnant, trying to conceive, or breastfeeding.
Do not take other medications such as aspirin contained in cold remedies, and do not drink alcohol while taking Brufen (Ibuprofen).
Do not drive a motor vehicle or operate dangerous machinery until you know how Brufen (Ibuprofen) affects you.
Do not take NSAIDs or aspirin while taking this medication unless instructed by your health care provider.

Possible side effect

As with all medications, Brufen (Ibuprofen) has the possibility of causing side effects which include abdominal discomfort, pain or cramping, stomach pain, constipation or diarrhea, headaches, itching, indigestion, gas or bloating, loss of appetite, rashes, fluid retention, ringing ears, rashes or nervousness. If you experience any of these symptoms and they persist or get worse, contact your health care provider.
If you have recurring or persistent stomach problems, black or bloody stools, skin rashes or itching, rapid unexplained weight gain, swelling, joint pains, vomiting blood, jaundice, problems with your eyes, flu-like symptoms or a fever, you should stop taking Brufen (Ibuprofen) immediately and consult your health care provider immediately.
Seek emergency medical treatment if you experience chest pain, shortness of breath, weakness in any part of your body, swelling of your throat or face, trouble breathing, or slurred speech.

Missed dose

If you miss a dose of Brufen (Ibuprofen) take it as soon as you remember if it is not nearly time for your next dose. If it is nearly time for your next dose, skip the previous missed dose and continue taking as normal. Never double your dose of Brufen (Ibuprofen).

Storage

Store Generic Brufen (Ibuprofen) 400mg at room temperature between 68-77 degrees F (20-25 degrees C) away from light and moisture. Do not store the drugs in the bathroom. Keep all drugs away from reach of children and pets.

You may also like